RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 215, Number 5, Pages 1045–1047 (Mi dan38229)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

Some theorems of Chauquet operator theory

S. S. Kutateladze

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (431 kB)

Bibliographic databases:
UDC: 513.88
Presented: Л. В. Канторович
Received: 13.08.1973

Citation: S. S. Kutateladze, “Some theorems of Chauquet operator theory”, Dokl. Akad. Nauk SSSR, 215:5 (1974), 1045–1047

Citation in format AMSBIB
\Bibitem{Kut74}
\by S.~S.~Kutateladze
\paper Some theorems of Chauquet operator theory
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 215
\issue 5
\pages 1045--1047
\mathnet{http://mi.mathnet.ru/dan38229}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0348440}
\zmath{https://zbmath.org/?q=an:0302.47029}


Linking options:
  • http://mi.mathnet.ru/eng/dan38229
  • http://mi.mathnet.ru/eng/dan/v215/i5/p1045

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Kutateladze, “Choquet boundaries in $K$-spaces”, Russian Math. Surveys, 30:4 (1975), 115–155  mathnet  crossref  mathscinet  zmath
    2. A. E. Gutman, A. G. Kusraev, Yu. G. Reshetnyak, “K voprosu ob $n$-letii Semena Samsonovicha Kutateladze dlya sluchaya $n=60$”, Sib. elektron. matem. izv., 2 (2005), 12–33  mathnet  mathscinet  zmath
  • Number of views:
    This page:18
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019